# SDR SWAA2024093035754

- Difficulty date: September 9, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#14 A-043 AFT CARGO COMPARTMENT RH FWD SHIELD CORRODED ON TOP AND BOTTOM SIDES STA 767 TO 767+15' RBL 22 WL 156<[01] 01 - REMOVED AND REPLACED PER [SRM 53-60-15-1A-1-D00454 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] COMPLETE;[03] COMPLETE AUDIT C/W
